Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: Prozac and Loss of libido

Posted by B. on September 12, 1998, at 7:35:18

In reply to Prozac and Loss of libido, posted by David on September 11, 1998, at 14:05:59

> Is anyone familiar with ways to counteract the loss of sexual interest and arousal in women? Preferably something not to difficult to implement or to expensive

You're not going to have a problem getting lots of responses to that problem. Loss of libido and other sexual problems while taking Prozac is so common. There are a lot of articles about - Dr. Bob has one about SSSRIs I think on one of his sites -

My dr. added a small (100 mgs) dose of Wellbutrin to the dose of Prozac. It worked okay not great.

Ask your dr. it's very common and I'm sure he has encountered it before and is prepared to help. Good luck.





Post a new follow-up

Your message only Include above post

Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.


Start a new thread

Google www
Search options and examples
[amazon] for

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:B. thread:607